Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tired princess

post accutane users

recently about 3 weeks ago i stopped taking accutane because me and my derm decided it was the wrong choice for me. my face kept breaking out every single day WAY worse than before starting.

so we decided to stop and he put me on doxycyline (last week) just curious how long it's gonna take before accutane will be out of my system? cus i'm still breaking out! :(

Share this post


Link to post
Share on other sites

2 to 3 months I suppose. But the bad news is, if it did in fact alter your immune system then the side effects (if any) that you are experiencing can be permanent.

Share this post


Link to post
Share on other sites
2 to 3 months I suppose. But the bad news is, if it did in fact alter your immune system then the side effects (if any) that you are experiencing can be permanent.

well, i never really got any bad side effects. just breaking out worse and worse, which is why i stopped, cus that whole IB deal wasn't worth it for 3 months for my skin to look like hell, way worse than when i started.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×